Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 20, Number 3

All articles in this issue are freely accessible.

On the singularity probability of random Bernoulli matrices
Terence Tao and Van Vu.
J. Amer. Math. Soc. 20 (2007), 603-628
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2291914
Puzzle geometry and rigidity: The Fibonacci cycle is hyperbolic
Daniel Smania.
J. Amer. Math. Soc. 20 (2007), 629-673
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2291915
Convergence of Kähler-Ricci flow
Gang Tian and Xiaohua Zhu.
J. Amer. Math. Soc. 20 (2007), 675-699
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2291916
Unitary Shimura correspondences for split real groups
J. Adams, D. Barbasch, A. Paul, P. Trapa and D. A. Vogan Jr..
J. Amer. Math. Soc. 20 (2007), 701-751
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2291917
Global well-posedness of the Benjamin–Ono equation in low-regularity spaces
Alexandru D. Ionescu and Carlos E. Kenig.
J. Amer. Math. Soc. 20 (2007), 753-798
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2291918
Upper bounds in quantum dynamics
David Damanik and Serguei Tcheremchantsev.
J. Amer. Math. Soc. 20 (2007), 799-827
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2291919
Well-posedness of the free-surface incompressible Euler equations with or without surface tension
Daniel Coutand and Steve Shkoller.
J. Amer. Math. Soc. 20 (2007), 829-930
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2291920